# SDR SWIA201642579

- Difficulty date: August 26, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 33,742 hours, 20,064 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON PANEL 699AB IS CHAFED.  REPLACED PANEL IAW SRM.
